MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,3PK

Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,3PK
Catalog Number MDSM611803R
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrodes have been mis-firing.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving medline medgel radiolucent foam electrodes that were mis-firing during use; there was no reported death or serious injury associated with this event.At this time, a sample was not received for investigation, no lot/serial number was provided by the account despite requesting this information, and investigation included review of recent complaint trends/scar activity for the last three trend reports.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo, and no trends were identified for the specified material number and its corresponding defect type.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications; the cause was listed as sample required to determine cause.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,RL,FOAM,3PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50754439
Report Number1417592-2026-39220
Device Sequence Number15763237
Product Code DRX
UDI-Device Identifier50884389830411
UDI-Public50884389830411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611803R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown